MAUDE Adverse Event Report: STERIS CORPORATION PROLYSTICA; CLEANER

STERIS CORPORATION PROLYSTICA; CLEANER
Model Number 1C2308
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Rash (2033)
Date of Event 10/21/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
User facility personnel stated to a steris sales representative that they had been previously wearing gowns without a stomach barrier and have since received new ones with a barrier.Additionally, it was discovered that the employees subject of the reported event were not wearing gloves while handling prolystica hp enzymatic manual cleaner dye & fragrance.The prolystica hp enzymatic manual cleaner safety data sheet (sds) states, "personal protective equipment should be selected based upon the conditions under which this product is handled and used.Protective clothing, gloves, protective goggles.Wear rubber gloves or latex-free gloves, wear chemical splash goggles or safety glasses, wear suitable protective clothing." the prolystica hp enzymatic manual cleaner label states, "if skin irritation occurs, get medical attention." user facility personnel were counseled on the proper use of the prolystica, specifically the importance of wearing proper ppe.Udi related data clarification - the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that two employees experienced rashes after contacting prolystica hp enzymatic manual cleaner dye & fragrance.One employee did not seek medical treatment while the other went to the er and was given pepcid and prednisone.
 
Additional Manufacturer Narrative
Through additional follow-up, it was learned that the employees subject of the reported event weren't wearing the appropriate gloves while handling prolystica hp enzymatic manual cleaner.

Brand Name
PROLYSTICA
Common Device Name
CLEANER
Manufacturer (Section D)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer (Section G)
STERIS CORPORATION
7501 page avenue
st. louis MO 63133
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key20713764
Report Number1937531-2024-00006
Device Sequence Number9903612
Product Code FLG
UDI-Device Identifier00724995154363
UDI-Public(01)00724995154363
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1C2308
Device Catalogue Number1C2308
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/18/2024
Supplement Report FDA Received Date01/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown